Psycho-Babble Social | for general support | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: bzzzzzzzzzzzzzzz! Eddie Sylvano

Posted by Dinah on April 22, 2003, at 10:47:48

In reply to Re: bzzzzzzzzzzzzzzz! Dinah, posted by Eddie Sylvano on April 22, 2003, at 10:37:06

The Celexa could do it. Are you off long enough to reap any benefits? I think I remember that a couple of days off Luvox just made me feel worse, with icky brain zaps.

Congratulations on the smoking!!

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Social | Framed

poster:Dinah thread:221136
URL: http://www.dr-bob.org/babble/social/20030421/msgs/221447.html